W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161407A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that on (b)(6) 2026, the patient underwent endovascular treatment for an iliac artery aneurysm using gore excluder iliac branch endoprostheses, and gore dryseal flex introducer sheaths as accessories.After deployment of the iliac branch component (ibc: ceb231410a) in the right common iliac artery, a pull-through was created from the left side, and the internal iliac component (iic: hgb161407a) was advanced.The ibc migrated proximally, resulting in insufficient treatment length for the iic in the right internal iliac artery.An additional iic was subsequently placed distally.Angiography showed slightly decreased blood flow in the inferior gluteal artery.During the final angiography, decreased blood flow in the right internal iliac artery was observed.The physician decided to administer antiplatelet therapy, and the patient was placed under observation.The patient tolerated the procedure.On (b))6) 2026, the patient underwent a cta follow-up.The cta revealed loss of patency of the excluder iliac branch endoprosthesis internal iliac component (iic).No additional information was available.